By Topic

Absolute stability of a system of nonlinear networks interconnected by lossless transmission lines

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This paper considers the problem of global asymptotic stability of a system S of nonlinear networks I (i), j = 1, - ,n, interconnected by lossless transmission lines. Each 0(i) consists of a linear time-invariant lumped-parameter multiport network with a nonlinear element (resistor or capacitor) in parallel or (resistor or inductor) in series with each of its output ports. The voltage-current, voltage-charge, and current-flux linkage relationships for the nonlinear elements are assumed to lie in a sector. The transmission lines introduce time delays in the overall system as well as loading effects at the terminals of the networks. On the assumption that the linear system obtained by deleting (appropriately shorting or opening) the nonlinear elements is asymptotically stable by satisfying, for example, Brayton's conditions, this paper develops a frequency-domain condition that guarantees global asymptotic stability of the system S. This result is achieved by suitably modifying and extending the result of Popov and Halanay.

Published in:

Circuit Theory, IEEE Transactions on  (Volume:17 ,  Issue: 4 )